Stabilization strategies for high order methods for transport dominated problems.

Burman, Erik, Stamm, B and Quarteroni, A (2008) Stabilization strategies for high order methods for transport dominated problems. Bollettino dell unione matematica italiana, 1 (1). pp. 57-77. ISSN 1972-6724

Full text not available from this repository.

Abstract

Standard high order Galerkin methods, such as pure spectral or high order finite element methods, have insufficient stability properties for transport dominated problems. In this paper we review some stabilization strategies for pure spectral methods and spectral multidomain approaches.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 21:18
Last Modified: 06 Feb 2012 22:06
URI: http://sro.sussex.ac.uk/id/eprint/30658
📧 Request an update